Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 5973468, 9 pages
http://dx.doi.org/10.1155/2016/5973468
Research Article

Iterative Approximations for Zeros of Sum of Accretive Operators in Banach Spaces

Department of Mathematics, University of Nigeria, Nsukka, Nigeria

Received 27 October 2015; Revised 13 December 2015; Accepted 24 December 2015

Academic Editor: Adrian Petrusel

Copyright © 2016 Yekini Shehu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Qiaoli Dong, Dan Jiang, Prasit Cholamjiak, and Yekini Shehu, “A strong convergence result involving an inertial forward–backward algorithm for monotone inclusions,” Journal of Fixed Point Theory and Applications, 2017. View at Publisher ยท View at Google Scholar